# SDR EISA96116

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator Bracket
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT ACTUATOR ATTACH RIB BRACKET CRACKED.  FABRICATED AND INSTALLED REPAIR PER SRM 57-20-03.  TT:  66,991:57 HOURS.  TC:  45,084.  (X)
